# SDR QXEA200501234

- Difficulty date: September 18, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 18,838 hours, 26,553 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 9804700001
- Part serial: 3204
- Condition: Malfunctioned
- Location: Cabin
- Part time: 15,103 hours, 21,463 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2054 INFLIGHT, THE FLIGHT DATA RECORDER CAUTION LIGHT COMES ON INTERMITTENTLY, CIRCUIT BREAKERS VERIFIED IN (A9-AVIONIC, G2-L ESS-H2 L ESS) AS PER EMERGENCY ABNORMAL CHECKLIST.  MAINTENANCE REPLACED FDR IAW AMM 31-31-05, PAGES 401-404.  COMPLIED WITH ULB FUNCTION TEST IAW MTC 5313001.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
